# SDR AALA20150307008

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 62,858 hours, 10,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 101651303
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE AT FWD END OF R4 DOOR GIRT BAR DETACHED FROM SLIDE.  REPLACED DOOR SLIDE AT R4 DOOR IAW MM 25-66-01. SYS CHECKED NORMAL.
